MAUDE Adverse Event Report: ARTHREX, INC. QUADLINK IMPLANT SYSTEM, 10MM; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. QUADLINK IMPLANT SYSTEM, 10MM; NON-DEGRADABLE FIXATN FASTENER
Model Number QUADLINK IMPLANT SYSTEM, 10MM
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 10/02/2025, a sales representative reported via (b)(4) that the flipcutter iii component from the ar-1288qis-100 quadlink implant system experienced breakage while reaming the tibial tunnel.The inner rod of the flipcutter separated from the outer sheath.The inner sheath was removed without incident by closing the flipcutter with a locking grasper.The case was completed successfully, and no further details were provided.This was discovered during an acl reconstruction procedure on (b)(6) 2025, with no reported patient harm.Additional information has been requested on 10/06/2025.Additional information was received on 10/7/2025: during the procedure, the internal sleeve containing the flipcutter blade detached from the external sleeve.However, the internal sleeve with the blade was successfully removed without incident.The product involved was ar-1204ff flipcutter iii.The case was not significantly delayed, as the flipcutter blade was closed using a grasper and retracted through the acl tunnel within moments.No additional anesthesia was administered, and no adverse effects have been reported to date.No fragments were retained inside the patient.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Complaint allegation is confirmed by the attached picture, which shows that the outer tube was broken off.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause of the reported failure is user error resulting from excessive force during use, prying/ levering the device, and/or the device coming into contact with another device during use.

Brand Name
QUADLINK IMPLANT SYSTEM, 10MM
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23292650
Report Number1220246-2025-04585
Device Sequence Number9926544
Product Code MBI
UDI-Device Identifier00888867344754
UDI-Public(01)00888867344754(11)250513(17)280531(10)15435237
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K241235
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 02/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberQUADLINK IMPLANT SYSTEM, 10MM
Device Catalogue NumberAR-1288QIS-100
Device Lot Number15435237
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/02/2025
Supplement Date Received by Manufacturer02/16/2026
Initial Report FDA Received Date10/15/2025
Supplement Report FDA Received Date02/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown